# SDR CA990318058

- Difficulty date: March 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82970010297
- Condition: Leaking
- Location: Hydraulic System
- Part time: 21,478 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) NR 2 NACELLE MLG DOWN LINE LEAKING.
